# SDR DXTA2012040204937

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 4,378 hours, 3,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 664810413
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, WITHIN 2 SECONDS OF SELECTING THE GEAR LEVER UP,  HEARD A LOUD "THUMP".  ALL THE GEAR GREEN LIGHTS EXTINGUISHED AND THE RED UNLOCK ANNUNCIATOR REMAINED ILLUMINATED.  RAN EGINES INDEPENDENTLY APPLYING HYDRAULIC LOADS.  DID NOT OBSERVE A "LOW HYD FLOW" FROM EITHER ENGINE DRIVEN PUMP.   PERFORMED GEAR SWINGS AND WAS ABLE TO DUPLICATE PROBLEM.  FOUND RT UPLOCK SWITCH AT FAULT .  R & R RT MLG UPLOCK SWITCH IAW MM 32-61-00.  OPS CHECKED GOOD.
